# SDR ASAA2021103036463

- Difficulty date: October 30, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 47,208 hours, 13,964 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Inoperative
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO #2 ENGINE VALVE REMAINING BRIGHT AND CAUSING DELAYS. (#PRI2/ETOPS). GROUNDED - YES. (RESOLVED ON W/O: 1890163 TASKCARD: N/R-00001 ) REMOVED AND REPLACED #2 ENGINE HPSOV SWITCH. REF B737-800 AMM 73-21-09-400-801-F00. OPS CHECKS GOOD REF AMM 71-00-00-800-811-F00. ETOPS GROUND VERIFICATION GOOD. TSR COMPLIED WITH. 5 C/B'S PULLED AND RESET. ALTERNATE DEACTIVATION PERFORMED AND REVERSED. REF CHAP 5 TABLE 3 ITEM 7. SEAMC JEROD NOTIFIED.
